A fitted deviating argument and interpolation scheme for the solution of singularly perturbed differential-difference equation having layers at both ends

Raghvendra Pratap Singh, Y. N. Reddy

Abstract


In this paper, problem of singularly perturbed differential-difference equation having boundary layers at both ends is solved and analyzed numerically by fitted method. To do this, original problem is transformed into an asymptotically equivalent singularly perturbed differential equation by Taylor’s series expansion. By introducing deviating argument concept, SPDE is replaced by first order differential equation. Resulting equation having deviating argument is solved with proper choice of fitting factor and interpolation. To demonstrate the applicability of this numerical method, three test examples are solved and numerical results are compared with the available/exact results.


Full Text: PDF

Published: 2021-01-06

How to Cite this Article:

Raghvendra Pratap Singh, Y. N. Reddy, A fitted deviating argument and interpolation scheme for the solution of singularly perturbed differential-difference equation having layers at both ends, J. Math. Comput. Sci., 11 (2021), 856-873

Copyright © 2021 Raghvendra Pratap Singh, Y. N. Reddy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS